default-icon
Nerves in hands acne
I have taken tranexamic injection,directly to nerves month ago about 3 times a day for 4 days,now I can't lift objects n feel severe pains at fingures and hand back side,how to resolve it,pls help me
39 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Laxman G. Jonwal
Consultant Physician 29 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello There, Probable causes of this problem may be:- 1) Nerves and Neurological 2) Nerves compression due to Cervical Spondylosis 3) Blood vessels related disorders - Atherosclerosis For correct diagnosis and accordingly proper treatment do these tests earliest:- 1) Digital Color Doppler 2) Nerve conductivity test 3) Digital X-Ray Cervical spine 4) CBC ESR 5) BT - CT 6) Blood Sugar Fasting and Post Lunch 7) LFT 8) LIPID PROFILE 9) Urine R and M * Share details of medical history and reports. *Consult Privately online-Telephone-Video OR Visit personally for proper management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO